# SDR UIEA2021011500060

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,309 hours, 17,010 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cargo Trim Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO TRIM AIR STATUS MESSAGE DISPLAYED AFTER POWER UP.  RE-RACKED ZONE TEMP CONTROLLER (L), IAW B767 AMM 21-61-03.  CARGO TRIM AIR STATUS MESSAGE CLEARED.  THEN PERFORMED BITE OF LEFT ZONE TEMP CONTROLLER, NO FAULTS NOTED.
